# SDR MALA030180

- Difficulty date: February 24, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 2003204015
- Part serial: OFFPO7799
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT 3595, NR 1 ENGINE SHUT DOWN JUST AFTER TAKEOFF.  NR 1 ENGINE FAILED ON CLIMBOUT, ENGINE VIBRATION LIGHT ILLUMINATED FOR 2 SECONDS.  EFT HIT MAX OF ABOUT 718 DEGREES CELSIUS.  VAW VERY ERRATIC, OIL INDICATIONS APPEARED NORMAL. N2 AND N1 APPEARED TO WINDMILL IN ON FINAL.  FABEC 1 FAULT LIGHT ILLUMINATED.  CREW INITIATED THE ENGINE SHUTDOWN.  AIR RETURN TO DTW.  MAINTENANCE INSPECTED NR 1 ENGINE, FOUND TO BE SIEZED.  INSPECTED A/C AND FOUND SAFE FOR ONE TIME FERRY FLIGHT FROM DTW TO MSP.  MAINTENANCE  REMOVED AND REPLACED NR 1 ENGINE IAW MESABA ENGINE CHANGE TASK CARDS.  P/N ON/OFF 2-0032-040-15 S/N ON PO7865 S/N OFF PO7799.
